# SDR DHL2008764526

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,294 hours, 31,091 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK, PILLOWING AT FASTENERS AT RIGHT LWR FUSELAGE AT BS 350, 4 INCHES FWD OF NOSE JACK PAD.  REPAIRED IAW SRM 53-10-3 FIG 1 DETAIL 2.  MATERIAL USED P/N 95-24786-10 GUSSET / CHANNEL, REPAIR FOR 21R BAC 1496-138 DIM 11" PO 815987, CHANNEL SPLICE FROM BAC1493-412 9 .5 INCH PO 815987 2EA J-ANGLES FROM BAC 1493-513 7 .25 INCH PO 815987 AND 2EA FILLERS FROM 7075T6 .050" PO 90063742 MIM 7" X .5 INCH.
